MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE THORACIC; PLATE

KLS MARTIN SE & CO. KG LEVEL ONE THORACIC; PLATE
Model Number 24-015-38-71
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a plate fractured.The plate was modified and a portion of it remains implanted.

Brand Name
LEVEL ONE THORACIC
Common Device Name
PLATE
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key23632723
Report Number9610905-2025-00086
Device Sequence Number15782349
Product Code HRS
UDI-Device Identifier00888118131225
UDI-Public(01)00888118131225
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-015-38-71
Device Lot Number33593153
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale